On the Scalar Curvature of Tangent sphere bundles with Arbitary Constant Radius
Μαθηματική Επιθεώρηση, Tome 44 (1995), pp. 17-30
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1995_44_a3,
author = {Oldrich Kowalski and Masami Sekizawa},
title = {On the {Scalar} {Curvature} of {Tangent} sphere bundles with {Arbitary} {Constant} {Radius}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {17--30},
year = {1995},
volume = {44},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1995_44_a3/}
}
Oldrich Kowalski; Masami Sekizawa. On the Scalar Curvature of Tangent sphere bundles with Arbitary Constant Radius. Μαθηματική Επιθεώρηση, Tome 44 (1995), pp. 17-30. http://geodesic.mathdoc.fr/item/MR_1995_44_a3/